RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 1(211), Page 222 (Mi umn3183)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Generalized identities and semiprime rings with involution

K. I. Beidar, A. V. Mikhalev, K. Salavova


Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:1, 209–210

Bibliographic databases:

MSC: 16N60, 16D25, 16R20, 16R10
Received: 29.05.1979

Citation: K. I. Beidar, A. V. Mikhalev, K. Salavova, “Generalized identities and semiprime rings with involution”, Uspekhi Mat. Nauk, 35:1(211) (1980), 222; Russian Math. Surveys, 35:1 (1980), 209–210

Citation in format AMSBIB
\Bibitem{BeiMikSal80}
\by K.~I.~Beidar, A.~V.~Mikhalev, K.~Salavova
\paper Generalized identities and semiprime rings with involution
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 1(211)
\pages 222
\mathnet{http://mi.mathnet.ru/umn3183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=565586}
\zmath{https://zbmath.org/?q=an:0428.16021|0456.16021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..209S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 1
\pages 209--210
\crossref{https://doi.org/10.1070/RM1980v035n01ABEH001570}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81700005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3183
  • http://mi.mathnet.ru/eng/umn/v35/i1/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, “Orthogonal completeness and algebraic systems”, Russian Math. Surveys, 40:6 (1985), 51–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:242
    Full text:99
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020